# SDR SWI2025F00353

- Difficulty date: December 4, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF LH FIXED L/E INBD SEAL, FOUND CRACK ON LH RIB SS57.16.      (C-CHECK RO 3/14/2025)    REPAIRED LH WING RIB AT SS 57.16 AS PER MHIRJ REO 670-57-41-598 REV -- DATED 2024-12-24. ALL STEPS OF REO COMPLIED WITH. COMPLIED WITH 337 AND SKYWEST TASK CARD 51-900-1002-SKY
